# SDR SWAA2022110157720

- Difficulty date: October 8, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURAL MOUNT BRACKET FOR SLIDE GIRT LATCH CORRODED BS 312 LBL 60. 8-66 / [01] REMOVED AND REPLACED SLIDE GIRT LATCH BRACKET AT BS 312 LBL 60.;[02] AT STEP 1 SRM 51-40-02-0G-0;[03] VERIFIED 1-2.
